- Unit Price：
- Ringl IB alpha 200 : 12 capsules
10% discount for total amount over $100
shipping schedule : 3 to 5 working days after payment
Manufacturer ：Sato Pharmaceutical
Brand ：Sato Pharmaceutical
● Gel capsules formulated with ibuprofen, effective against pain, such as headache and menstrual pain.
● The active ingredient ibuprofen dissolves into liquid form
(1)Strictly follow the prescribed dosage and administration.
(2) How to Dispense Capsules
Using a finger, push the convex portion of the PTP sheet containing capsules to break the aluminum foil on the back.
(Can lead to unforeseen consequences such as piercing the esophageal mucosa if mistakenly swallowed)
In 1 capsules
Ibuprofen ：200mg：Alleviates headache, menstrual pain, toothache and other. Reduces fever
(1) Relief of headache, toothache, pain after tooth extraction, sore throat (throat pain), earache, joint pain, neuralgia, lumbago, muscular pain, pain due to stiff shoulders, contusion pain, bone fracture pain, pain associated with sprain (sprain pain), painful menses (menstrual pain), and traumatic pain
(2) Relief of fever at the time of chills (feeling cold due to fever) and fever
When symptoms appear, take the following single dose. Avoid taking on an empty stomach as much as possible.
Always leave at least 4 hours between doses.
＜Age: single dose: number of daily doses＞
Adults (over 15): 1 capsule: 2x as the limit
Under 15 years old: Do not take
1．The following persons should contact a physician, dentist, pharmacist, or registered salesperson for a
consultation before administration.
(1)Patients undergoing medical treatment from a physician or dentist.
(2)Pregnant women or women suspected of being pregnant.
(In general, since elderly people have declined physical functions, this may cause stronger side effects.)
(5)Patients who have experienced allergic symptoms associated with drugs, etc.
(6) Persons diagnosed as having the following or patients who experienced any of the following diseases.
Gastric/duodenal ulcer, blood disease, liver disease, kidney disease, heart disease, hypertension, bronchial
asthma (may induce bronchial asthma), systemic lupus erythematosus (symptoms associated with this
disease such as kidney damage may worsen, and aseptic meningitis may occur) mixed connective tissue
disease (aseptic meningitis may occur)), ulcerative colitis, Crohn's disease (worsening of symptoms has been
2．If the following symptoms are observed after taking this drug, these may be adverse reactions, so
immediately discontinue the use of this drug, and show this document to your physician, dentist, pharmacist,
or registered salesperson for a consultation.
Gastrointestinal system： nausea and vomiting, loss of appetite, feeling of discomfort in the stomach,
stomachache, stomatitis, heartburn, stomach heaviness, gastrointestinal bleeding ， abdominal pain,
diarrhea, bloody stool,
Neuropsychiatric system：dizziness, drowsiness, insomnia, feel depressed
Respiratory system: shortness of breath
Other：blurred vision,ear ringing, edema, nose bleeds, bleeding of the gums, difficult to stop bleeding,
bleeding, , back pain, excessive temperature decrease, general malaise
■When not to use the product
(If you do not follow these instructions, the current symptoms may worsen or adverse reactions/incidents are
more likely to occur.)
1．This product should not be taken by the following persons.
(1)Those who have experienced allergic symptoms to this medication or any of its ingredients
(2)Patients who have experienced asthma from taking this drug, other antipyretic analgesics, cold remedies.
(May induce asthma)
(3)Children under 15 years old.
(4)Those taking medicine or undergoing treatment at a medical institution for the following diseases.
Gastric/duodenal ulcer, blood disease, liver disease, kidney disease, heart disease, high blood pressure, or
those taking zidovudine (Retrovir).
(May worsen symptoms in people with gastric/duodenal ulcers, liver disease, and kidney disease)
May cause leukopenia or thrombocytopenia in those with blood diseases, and may additionally worsen
(May additionally worsen symptoms of cardiac dysfunction in those with heart disease)
(May additionally increase blood pressure in those with hypertension)
(5) Pregnant women who are expected to given birth within 12 weeks.
2．This drug should not be taken together with the following drugs:
Other antipyretics/analgesics, cold medicine, sedatives
3．Do not drink alcohol before/after taking this medicine
(Generally, alcohol accelerates absorption of medication and speeds up metabolism, and since this increases
the occurrence of side effects and toxicity, it may result in severe liver damage.)
4．Do not take this medicine for a long time